# SDR SWAA051628

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 56,708 hours, 53,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS FLOOR STRIPS INOP AT ROWS 1 TO ROWS 4, LT SIDE & ROWS 10 TO ROWS 14, RT SIDE.  REMOVED AND REPLACED EEPLS PER MM.
